Loading...
Loading...

Go to the content (press return)

On the Fiedler value of large planar graphs

Author
Barriere, E.; Huemer, C.; Mitsche, D.; Orden, D.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2013
Volume
439
Number
7
First page
2070
Last page
2084
DOI
https://doi.org/10.1016/j.laa.2013.05.032 Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications
DCG - Discrete and Combinatorial Geometry

Participants